# SDR CA081204009

- Difficulty date: December 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,513 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 175400125
- Condition: Leaking
- Location: Engine
- Part time: 799 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD CF90-03R2 A SMALL LEAK WAS NOTED AT THE TOP OF THE EXHAUST PIPE JUNCTION WITH THE MUFFLER BODY.  THIS IS A COMMON PLACE FOR THESE MUFFLERS TO FAIL.
